Scattering from sparse potentials: A deterministic approach

Vojkan Jakšić, Philippe Poulin

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Citations (Scopus)

Abstract

Completeness of the wave operators has been proven for a family of random Schrödinger operators with sparse potentials in the recent paper [17], using a probabilistic approach. As mentioned at Voss, a deterministic result in this direction can also be derived from a Jakšić-Last criterion of completeness [7] and Fredholm's theorem. We present this approach.

Original languageEnglish
Title of host publicationAnalysis and Mathematical Physics
EditorsBjörn Gustafsson, Alexander Vasilev
PublisherSpringer International Publishing
Pages205-210
Number of pages6
ISBN (Print)9783764399054
DOIs
Publication statusPublished - 2009
EventInternational Conference on New trends in harmonic and complex analysis, 2007 - Trondheim, Norway
Duration: May 7 2007May 12 2007

Publication series

NameTrends in Mathematics
Volume46
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Other

OtherInternational Conference on New trends in harmonic and complex analysis, 2007
Country/TerritoryNorway
CityTrondheim
Period5/7/075/12/07

Keywords

  • Schrödinger operators
  • Sparse potentials
  • Wave operators

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Scattering from sparse potentials: A deterministic approach'. Together they form a unique fingerprint.

Cite this